# SDR SWAA022119

- Difficulty date: September 11, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 35,358 hours, 32,228 cycles
- Engine: Cfmint CFM563B1US
- Engine time: 33,079 hours, 32,004 cycles
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Bearing
- Part number: 335304603
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DIVERSION, ON CLIMB-OUT FROM HOU, AIRFRAME LATERAL VIBRATION FELT, NR 2 ENGINE N2 IND FLUCTUATES 2.0 PERCENT.  REMOVED AND REPLACED NR 2 ENGINE DUE TO AGB SHAFT BEARING FAILURE PER MM.
